Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as tho... Read more

Volumes
Volume 10, Issue 4, 235-310
Articles: 1 - 8
The Numerical Solution Of Nonlinear Fredholm-hammerstein Integral Equations Of The Second Kind Utilizing Chebyshev Wavelets
Author(s): M. M. Shamooshaky, P. Assari, H. Adibi
Pages: 235-246
Detour Distance And Self Centered Graphs
Author(s): K. R. S. Narayan, M.s. Sunitha
Pages: 247-252
Measure Efficiency By Dea Model
Author(s): Adel Asgari Safdar
Pages: 253-257
Ones Assignment Method For Solving Traveling Salesman Problem
Author(s): Hadi Basirzadeh
Pages: 258-265
Negotiation Planning Of Autonomous Agents In Multi-agent Environment
Author(s): N. Sadeghpoor, A. Rahati
Pages: 266-274
Enhanced Slotted Aloha Mechanism By Introducing Zigzag Decoding
Author(s): A. Zaaloul, A. Haqiq
Pages: 275-285
Opec Oil Price Prediction Using Anfis
Author(s): E. Lotfi, M.r. Karimi
Pages: 286-296
The Proposed Center Initialization Based On Imperialist Competitive Algorithm (cib-ica)
Author(s): S. Asfia, A. Ghorbannia Delavar
Pages: 297-310

JMCS is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Thomson-Reuters and the ISI-SCI Read more